Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 625-632
http://dx.doi.org/10.1155/S0161171289000773

The closed neighborhood and filter conditions in solid sequence spaces

Department of Algebra, Combinatorics, and Analysis, 120 Math Annex, Auburn University, Auburn 36849, Alabama, USA

Received 30 June 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. D. Johnson, Jr., “The closed neighborhood and filter conditions in solid sequence spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 625-632, 1989. https://doi.org/10.1155/S0161171289000773.